# SDR 2002UALA01811

- Difficulty date: December 3, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 747, AT STRINGER 9L, FUSELAGE FRAME CRACKED AT RIVET HOLE.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER MANUFACTURED AND INSTALLED.
